# SDR SWAA2021052465012

- Difficulty date: April 15, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 92.70 AND 18 INCH APPROX FROM REAR SPAR AT RT HORIZONTAL STABILIZER / REPAIRED INSPAR RIB LOCATED STAB STA 92.70 AND 18' APPROX FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-4 REPAIR 4 REPAIRED DUE TO NOT CRACK PERMITTED ON INSPAR RIB IAW SRM B737-700 55-10-09-1A-1 MATERIAL USED. KIT T-SECTION PN 55100003-01 BATH #SW2021000555
